Proceedings of the Japan Academy, Series A, Mathematical Sciences

Zeta functions of generalized permutations with application to their factorization formulas

Shin-ya Koyama and Sachiko Nakajima

Full-text: Open access

Abstract

We obtain a determinant expression of the zeta function of a generalized permutation over a finite set. As a corollary we prove the functional equation for the zeta function. In view of absolute mathematics, this is an extension from $GL(n,\mathbf{F}_{1})$ to $GL(n,\mathbf{F}_{1^{m}})$, where $\mathbf{F}_{1}$ and $\mathbf{F}_{1^{m}}$ denote the imaginary objects “the field of one element” and “its extension of degree $m$”, respectively. As application we obtain a certain product formula for the zeta function, which is analogous to the factorization of the Dedekind zeta function into a product of Dirichlet $L$-functions for an abelian extention.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 88, Number 8 (2012), 115-120.

Dates
First available in Project Euclid: 4 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.pja/1349355141

Digital Object Identifier
doi:10.3792/pjaa.88.115

Mathematical Reviews number (MathSciNet)
MR2989061

Zentralblatt MATH identifier
1275.11126

Subjects
Primary: 11M41: Other Dirichlet series and zeta functions {For local and global ground fields, see 11R42, 11R52, 11S40, 11S45; for algebro-geometric methods, see 14G10; see also 11E45, 11F66, 11F70, 11F72}

Keywords
Zeta functions the field with one element absolute mathematics generalized permutation groups

Citation

Koyama, Shin-ya; Nakajima, Sachiko. Zeta functions of generalized permutations with application to their factorization formulas. Proc. Japan Acad. Ser. A Math. Sci. 88 (2012), no. 8, 115--120. doi:10.3792/pjaa.88.115. https://projecteuclid.org/euclid.pja/1349355141


Export citation

References

  • H. Can, Representations of the generalized symmetric groups, Beiträge Algebra Geom. 37 (1996), no. 2, 289–307.
  • J. W. Davies and A. O. Morris, The Schur multiplier of the generalized symmetric group, J. London Math. Soc. (2) 8 (1974), 615–620.
  • S. Kim, S. Koyama and N. Kurokawa, The Riemann hypothesis and functional equations for zeta functions over $\mathbf{F}_{1}$, Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 6, 75–80.